# SDR JJBA20131104004

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 29,191 hours, 39,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS COME ON THEN GO OUT.  R & R ALL EMERGENCY BATTERIES.
